MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37714
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient's representative regarding an implantable neurostimulator (ins).The reason for call was starting 2 or 3 months ago when the pt was attempting to recharge the ins it did not seem to be working as it should because the ins was overheating when connecting.The pts back would hurt and over heat.Pt was not getting any error messages when trying to charge ins.The patient was redirected to their healthcare provider to further address the issue.Agent provided nas phone number.

Brand Name
RESTORE SENSOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23882283
Report Number3004209178-2025-21656
Device Sequence Number4671791
Product Code LGW
UDI-Device Identifier00613994610430
UDI-Public(01)00613994610430(17)160428
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2016
Device Model Number37714
Device Catalogue Number37714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date12/23/2025
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale